Lemsip Cough Max for Mucus Cough & Cold 16 Capsules

£9.9
FREE Shipping

Lemsip Cough Max for Mucus Cough & Cold 16 Capsules

Lemsip Cough Max for Mucus Cough & Cold 16 Capsules

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

This product contains 1973.3mg sucrose per dose (total sugars 2g). Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine. relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature Legal Category: GSL. The antidiabetic medicines exenatide, lixisenatide and liraglutide may slow down the absorption of paracetamol into the bloodstream, so Lemsip max flu lemon might take longer to work if you are using one of these medicines to treat your diabetes. Ask your pharmacist for more advice.

a) Is on long-term treatment with carbamazepine, phenobarbitone, phenytoin, primidone, rifampicin, St John's Wort or other drugs that induce liver enzymes, or Women who are breastfeeding. It's not known if phenylephrine passes into breast milk, or its effect on a nursing infant. When taken by mouth, decongestants such as phenylephrine can also temporarily decrease the production of breast milk with just one or two doses. Ask your doctor or pharmacist for further advice. Meanwhile, certain people should get medical advice before taking Lemsip cough max for mucus cough and cold. They include people with any of the following symptoms, as the cough should be investigated further: Phenylephrine overdose is likely to result in: nervousness, headache, dizziness, insomnia, increased blood pressure, nausea, vomiting, reflex bradycardia, mydriasis, acute angle closure glaucoma (most likely to occur in those with closed angle glaucoma), tachycardia, palpitations, allergic reactions (e.g. rash, urticaria, allergic dermatitis), dysuria, urinary retention (most likely to occur in those with bladder outlet obstruction, such as prostatic hypertrophy).Keays R, Harrison PM, Wendon JA, et al. Intravenous acetylcysteine in paracetamol induced fulminant hepatic failure: a prospective controlled trial. BMJ. 1991;303:1026-9.

Avoid taking Lemsip max flu lemon if you're already taking any of the following medicines because the combination may increase your blood pressure: Phenylephrine overdose is likely to result in: nervousness, headache, dizziness, insomnia, increased blood pressure, nausea, vomiting, Mydriasis, acute angle closure glaucoma (most likely to occur in those with closed angle glaucoma), tachycardia, palpitations, allergic reactions (e.g. rash, urticarial and allergic dermatitis), dysuria and urinary retention (most likely to occur in those with bladder outlet obstruction, such as prostatic hypertrophy).

Summary of medicine characteristics - LEMSIP COUGH MAX FOR CHESTY COUGH & COLD RELIEF CAPSULES

The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect. Caution should be taken when paracetamol is used concomitantly with flucloxacillin as concurrent intake has been associated with high anion gap metabolic acidosis, especially in patients with risks factors (see section 4.4). Wong V, Daly M, Boon A, Heatley V. Paracetamol and acute biliary pain with cholestasis. Lancet. 1993;342:869.

fever with or without chills (not present before treatment and not caused by the condition being treated) Kaysen GA, Pond SM, Roper MH, Menke DJ, Marrama MA. Combined hepatic and renal injury in alcoholics during therapeutic use of acetaminophen. Arch Intern Med. 1985;145:2019-23. Phenylephrine hydrochloride: Phenylephrine is absorbed from the gastrointestinal tract, but has reduced bioavailability by the oral route due to first-pass metabolism. It retains activity as a nasal decongestant when given orally, the drug distributing through the systemic circulation to the vascular bed of the nasal mucosa. When taken by mouth as a nasal decongestant phenylephrine is usually given at intervals of 4–6 hours. Coughing is a natural and normal way the body gets rid of excess extra mucus or irritants from the lungs. It can even help remove germs to prevent infection. Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage.If you take Lemsip cough max for mucus cough and cold in the hour before or the six hours after taking colestyramine, the paracetamol is likely to be less effective. This is because colestyramine reduces the absorption of paracetamol from the gut.

Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Do not take with any other paracetamol-containing products. hydrochloride 6.1 mg. Night capsule contains Paracetamol 500 mg, Phenylephrine hydrochloride 6.1 mg. Indications: For the relief of LEMSIP MAX ALL IN ONE COLD & FLU CAPSULES, LEMSIP COUGH MAX FOR MUCUS COUGH & COLD: 500mg/100 MG/6.1 MG CAPSULES: Each capsule Paracetamol: Paracetamol is absorbed rapidly and completely from the small intestine, producing peak plasma levels after 15-20 minutes following oral dosing. The systemic availability is subject to first-pass metabolism and varies with dose between 70% and 90%. The drug is rapidly and widely distributed throughout the body and is eliminated from plasma with a T½ of approximately 2 hours. The major metabolites are glucuronide and sulphate conjugates (>80%) which are excreted in urine. Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. The effectiveness of the antidote declines sharply after this time. If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. Management of patients who present with serious hepatic dysfunction beyond 24 hours from ingestion should be discussed with the NPIS or a liver unit.contains Paracetamol 500 mg, Guaifenesin 100 mg Phenylephrine hydrochloride 6.1 mg Indications: For the relief of symptoms of colds and Zimmerman HJ, Maddrey WC. Acetaminophen (paracetamol) hepatotoxicity with regular intake of alcohol: analysis of instances of therapeutic misadventure. Hepatology. 1995;22:767-73. The capsules should be swallowed whole with a drink. They can be taken either with or without food.



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop